Cohomology and subcohomology problems for expansive, non Anosov geodesic flows
Artur O. Lopes Vladimir A. Rosas Rafael O. Ruggiero
Discrete & Continuous Dynamical Systems - A 2007, 17(2): 403-422 doi: 10.3934/dcds.2007.17.403
We show that there are examples of expansive, non-Anosov geodesic flows of compact surfaces with non-positive curvature, where the Livsic Theorem holds in its classical (continuous, Hölder) version. We also show that such flows have continuous subaction functions associated to Hölder continuous observables.
keywords: action functions Livsic Theorem subaction functions Expansive geodesic flow cohomology of dynamical systems.

Year of publication

Related Authors

Related Keywords

[Back to Top]